# SDR DALA1101710659

- Difficulty date: November 22, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 680 Wl251
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED AT RADIUS FWD OF R2 DOOR STA 680 WL 251.  REPLACED INTERCOSTAL DURING HMV ON NON ROUTINE CARD 176987.
